# SDR FDEA202105071146

- Difficulty date: May 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 140W9255Y408
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO EG-5310-EO332629K P6 STEP 11.M, FOUND 01 EA EXISTING HOLES   OVERSIZED (DIAMETER:0.434") ON THE SKIN AT STA 993 - STA1035,STGR 35R - 37R. THE BOEING   DRAWING 675W0002 SH 7 VIEW 1B6 CALL OUT THE DIAMETER 0.371". COMPLIED WITH EO: G-5310-E0332629K  P6 , TITLE:FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
